# SDR SWIA971603

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Pneumatic System
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: H, A

## Discrepancy

RIGHT DUCT LEAK LIGHT ILLUMINATED ON CLIMBOUT BUT WENT OUT AFTER CLOSING BLEED.  INSTALLED 31 PSI REGULATING VALVE FOR RIGHT HAND SIDE.  RAN ENGINE AT FULL AND CRUISE POWER FOR 20 MINUTES, OPS CHECK GOOD AT THIS TIME.
